Publication
Title
Letter to the editor: on Randić's H-sequence
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0138-9130 [print]
1588-2861 [online]
Volume/pages
84 :3 (2010) , p. 795-797
ISI
000280274400016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identifier
Creation 01.03.2011
Last edited 25.05.2022
To cite this reference